Show simple item record

dc.contributor.authorBond, Michael C
dc.contributor.authorButler, Kenneth H
dc.contributor.authorRichardson, Adam C
dc.contributor.authorBlosser, Kelly M
dc.date.accessioned2021-06-22T13:10:58Z
dc.date.available2021-06-22T13:10:58Z
dc.date.issued2021-06-09
dc.identifier.urihttp://hdl.handle.net/10713/16061
dc.description.abstractLong-term abuse of nasally inhaled substances such as heroin can result in life-threatening hypersensitivity pneumonitis and respiratory distress. In the setting of hypoxia, a chest CTA is often necessary to see the extent of the lung involvement and to rule out pulmonary emboli.en_US
dc.description.urihttps://doi.org/10.1002/ccr3.4366en_US
dc.language.isoenen_US
dc.publisherWiley-Blackwellen_US
dc.relation.ispartofClinical Case Reportsen_US
dc.rights© 2021 The Authors. Clinical Case Reports published by John Wiley & Sons Ltd.en_US
dc.subjectCTAen_US
dc.subjecthypersensitivity pneumonitisen_US
dc.subject.meshAlveolitis, Extrinsic Allergic--diagnostic imagingen_US
dc.subject.meshComputed Tomography Angiographyen_US
dc.titleChest imaging of hypersensitivity pneumonitis induced by heroin abuseen_US
dc.typeArticleen_US
dc.identifier.doi10.1002/ccr3.4366
dc.identifier.pmid34136257
dc.source.volume9
dc.source.issue6
dc.source.beginpagee04366
dc.source.endpage
dc.source.countryEngland


This item appears in the following Collection(s)

Show simple item record